0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......
Correspondence |

Docetaxel Recall Phenomenon at the Site of Previous Drug Extravasation

Blanca Díaz Ley, MD; Guillermo Guhl Millán, MD; Javier Sanchez Perez, MD; Javier Fraga, PhD; Amaro García Díez, MD, PhD
Arch Dermatol. 2010;146(10):1190-1191. doi:10.1001/archdermatol.2010.291.
Text Size: A A A
Published online

Extract

Chemotherapy-induced recall dermatitis is a phenomenon whereby the administration of a chemotherapeutic agent induces an inflammatory reaction at a previously injured site. Among the reported cases of this condition, most correspond to irradiation recall phenomenon; however, a few cases of chemotherapy recall phenomenon due to extravasation have been reported.15 We report herein a case of an extravasation recall phenomenon induced by docetaxel.

Figures in this Article

Sign in

Purchase Options

• Buy this article
• Subscribe to the journal
• Rent this article ?

First Page Preview

View Large
First page PDF preview

Figures

Place holder to copy figure label and caption
Figure 1

Clinical images of our patient. A, Inflammatory plaque on the right arm due to docetaxel extravasation. B, Recall dermatitis (right arm) after docetaxel administration in the opposite arm.

Graphic Jump Location
Place holder to copy figure label and caption
Figure 2

Histopathologic features with dysmaturation and vacuolar changes of the basal layer (hematoxylin-eosin, original magnification ×10).

Graphic Jump Location

Tables

References

Correspondence

CME
Also Meets CME requirements for:
Browse CME for all U.S. States
Accreditation Information
The American Medical Association is accredited by the Accreditation Council for Continuing Medical Education to provide continuing medical education for physicians. The AMA designates this journal-based CME activity for a maximum of 1 AMA PRA Category 1 CreditTM per course. Physicians should claim only the credit commensurate with the extent of their participation in the activity. Physicians who complete the CME course and score at least 80% correct on the quiz are eligible for AMA PRA Category 1 CreditTM.
Note: You must get at least of the answers correct to pass this quiz.
Please click the checkbox indicating that you have read the full article in order to submit your answers.
Your answers have been saved for later.
You have not filled in all the answers to complete this quiz
The following questions were not answered:
Sorry, you have unsuccessfully completed this CME quiz with a score of
The following questions were not answered correctly:
Commitment to Change (optional):
Indicate what change(s) you will implement in your practice, if any, based on this CME course.
Your quiz results:
The filled radio buttons indicate your responses. The preferred responses are highlighted
For CME Course: A Proposed Model for Initial Assessment and Management of Acute Heart Failure Syndromes
Indicate what changes(s) you will implement in your practice, if any, based on this CME course.

Multimedia

Some tools below are only available to our subscribers or users with an online account.

212 Views
3 Citations
×

Sign in

Purchase Options

• Buy this article
• Subscribe to the journal
• Rent this article ?

Related Content

Customize your page view by dragging & repositioning the boxes below.

Articles Related By Topic
Related Collections
Jobs
JAMAevidence.com

The Rational Clinical Examination: Evidence-Based Clinical Diagnosis
Quick Reference

The Rational Clinical Examination: Evidence-Based Clinical Diagnosis
Quick Reference

brightcove.createExperiences();